| Model Number |
NT821731C |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial report ref to natus complaint # (b)(4).On (b)(4) rev 13 risk analysis spreadsheet - eds 3 external drainage system hazard 5.12 - stopcocks: broken, cracked, or fractured luer fitting and/or hub effect (harm): delay in patient treatment, csf leakage and over drainage of csf residual risk: medium stopcock breakage may result in fluid leakage and require device replacement.Implemented risk controls mitigate potential harm, and the clinical benefits of eds 3 in safe and accurate csf drainage continue to outweigh the residual risk.Related to capa 005781.Further investigation to be carried out.
Event or Problem Description
Nt821731c - failure of the system stopcock.No injuries.
Additional Manufacturer Narrative
Follow up report 001 ref to natus complaint (b)(4).Sterile date of product: 13 aug 2025 device history record review: unit has passed all the required tests.No manufacturing defects or non-conformances observed.Risk management review: a review of (b)(4) medical device hazard analysis (rev 14), identifies the hazard situation as "5.12 - stopcocks: broken, cracked, or fractured luer fitting and/or hub." the risk level is considered moderate.Based on complaint of "broken luer fitting." this determination is based on the information received from the customer.Related to capa005781.Root cause/failure investigation: the customer did not return the device for evaluation or provide additional information regarding the alleged failure.Additional testing and evaluation could not be performed as the product was not returned.Devices are fully tested prior to release of product.No further action is required; complaints will be tracked and trended for recurring issues.Failure mode: unable to confirm - no part returned.
Event or Problem Description
(b)(4) - failure of the system stopcock.No injuries.